# SDR SWAA2021070724300

- Difficulty date: February 8, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER T/E NUT PLATE STRIP (WAFFLE PLATE) JUST OB OF SAIL TAIL IS CRACKED / REMOVED AND REPLACED R/H WING LOWER T/E WIGGLE PLATE IAW BOEING 737 SRM 51-40-02 AND BOEING DWG 115A2001.
